Posted by: GailC | 2009-01-17


I am on this site to ask why there is no endocrinologist to talk to as I firmly believe that my problems require an endocrinologist.

I am post menopausal, taking Eltroxin, Cymbalta, Nuzak and Crestor. My problems are of longstanding. History of miscarriages then put on bedrest and sedated with phenobarb until first trimester over. Second child preganancy had no problems but followed by severe depression, low libido.3rd pregnancy had different doctor who possibly suspected hypothyroidism or hormonal problem caused previous miscarriage problems. Found I had low progesterone levels so commenced progesterone injections every 2 days and testing weekly for 15 weeks. Within 24 hrs or less of first injection began having panic attacks.

Panic attacks lasted until 3rd child was 7 years old, decreasing in frequency as time passed. Had nervous breakdown due to husband' s inability to deal with seemingly depressive episodes.

My major problem and this has been a lifelong one is that I am constantly overheating. Don' t own a jersey! I have endured menopause without any kind of hormonal treatment as I am too afraid of the panic attacks coming back and believe my problems are endocrinal rather than simply gynae related. I do sweat i summer but not that I am dripping from my head. WHAT IS WRONG WITH ME?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It seems that you have a number of problems. If you are on treatment for the hypothyroidism, you need to have your levels checked. If they are high, this could cause the hot feeling. This can be exacerbated by menopause,as it sounds like hot flushes are an element of the problem. The depression and anxiety attacks are probably a separate problem. With complex histories like this, it is best to see a doctor rather than to get general sort of advice over the internet.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.